# SDR YENA20100214019

- Difficulty date: February 14, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000040
- Aircraft time: 9,394 hours, 5,756 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bellows
- Part number: 2414M94P01
- Condition: Damaged
- Location: Bleed Air Sys
- Part time: 9,390 hours, 5,756 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT JB592 MCO-HPN DIVERTED TO IAD A-I WING FAIL RAN QRH DOES NOT EXTINGUISH.  REMOVED AND REPLACED RT FAN AIR FILTER AND BELLOWS IRW AMM 36-11-09.  OPS CHECK BLEED SYS AND ANTI-ICE SYS OK TO CONTINUE SERVICE IRW 36-00-00710-801A AND 30-11-00710-801A.
